# SDR SIMA98257

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD RIGHT UPPER HINGE CUTOUT CRACKED AT BS 310, DEFECT SIZE LENGTH .50 INCH.  REPAIRED FORWARD RIGHT SERVICE DOOR SKIN SECTION BETWEEN BS 308 AND BS 316, BETWEEN BEAM NR 3 AND BEAM NR 4 PER SRM 52-00-03 FIG 3.  (M)
